Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 235, NWS North Platte, NE

July 26, 20154 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2015, 8:35 PM CDT for 4 counties in Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2015, 8:35 PM CDT (01:35 UTC)
Expired
Jul 26, 2015, 9:15 PM CDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boyd County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 180 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
590 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1536 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WUUS53 KLBF 270135
SVRLBF
NEC015-089-103-149-270215-
/O.NEW.KLBF.SV.W.0235.150727T0135Z-150727T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
835 PM CDT SUN JUL 26 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  BOYD COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 915 PM CDT

* AT 835 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR NAPER TO 14 MILES WEST OF BUTTE TO 9 MILES
  NORTH OF NEWPORT...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NAPER AROUND 845 PM CDT.
  BUTTE AROUND 855 PM CDT.
  SPENCER AROUND 905 PM CDT.
  GROSS AND LYNCH AROUND 915 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE HULL
LAKE STATE WILDLIFE MANAGEMENT AREA...PARSHALL BRIDGE STATE WILDLIFE
MANAGEMENT AREA...BROCKSBURG...DUSTIN...MARIAVILLE...SPENCER DAM...
ANOKA...MIDWAY...ANNCAR AND BRISTOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4293 9844 4291 9837 4289 9834 4263 9865
      4271 9947 4286 9929 4300 9942 4300 9850
TIME...MOT...LOC 0135Z 269DEG 36KT 4300 9919 4288 9912 4274 9930 

HAIL...1.00IN
WIND...60MPH
 
$$

BUTTLER
2 follow-up statements
026 
WWUS53 KLBF 270149
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT SUN JUL 26 2015

NEC103-270158-
/O.CAN.KLBF.SV.W.0235.000000T0000Z-150727T0215Z/
KEYA PAHA NE-
849 PM CDT SUN JUL 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEYA PAHA COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4293 9844 4291 9837 4289 9834 4263 9865
      4272 9930 4281 9923 4300 9924 4300 9850
TIME...MOT...LOC 0148Z 265DEG 16KT 4299 9919 4288 9912 4273 9926 

$$

NEC015-089-149-270215-
/O.CON.KLBF.SV.W.0235.000000T0000Z-150727T0215Z/
ROCK NE-HOLT NE-BOYD NE-
849 PM CDT SUN JUL 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN ROCK...NORTHWESTERN HOLT AND BOYD COUNTIES...

AT 848 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NAPER TO 13 MILES WEST OF BUTTE TO 9 MILES NORTH
OF NEWPORT...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  NAPER AROUND 905 PM CDT.
  BUTTE AROUND 915 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE HULL
LAKE STATE WILDLIFE MANAGEMENT AREA...PARSHALL BRIDGE STATE WILDLIFE
MANAGEMENT AREA...DUSTIN...SPENCER DAM...ANOKA...MIDWAY...ANNCAR AND
BRISTOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4293 9844 4291 9837 4289 9834 4263 9865
      4272 9930 4281 9923 4300 9924 4300 9850
TIME...MOT...LOC 0148Z 265DEG 16KT 4299 9919 4288 9912 4273 9926 

HAIL...1.00IN
WIND...60MPH
 
$$

BUTTLER
991 
WWUS53 KLBF 270210
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT SUN JUL 26 2015

NEC015-089-149-270219-
/O.EXP.KLBF.SV.W.0235.000000T0000Z-150727T0215Z/
ROCK NE-HOLT NE-BOYD NE-
910 PM CDT SUN JUL 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK...
NORTHWESTERN HOLT AND BOYD COUNTIES WILL EXPIRE AT 915 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .

LAT...LON 4293 9844 4291 9837 4289 9834 4263 9865
      4272 9930 4281 9923 4300 9924 4300 9850
TIME...MOT...LOC 0207Z 269DEG 36KT 4299 9919 4288 9912 4273 9926 

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:28 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 26, 6:28 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT SUN JUL 26 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 311 PM CDT SUN JUL 26 2015

ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING SEVERE THUNDERSTORM
WATCH AND CONVECTIVE DEVELOPMENT.  STRONG DIABATIC WARMING IS
DESTABILIZING THE ATMOSPHERE ACROSS THE EASTERN PANHANDLE THIS
AFTERNOON IN THE VICINITY OF A LEE THERMAL TROUGH.  THE LATEST VIS
SATELLITE INDICATES A STEADY LINE OF CU DEVELOPING ALONG THE THERMAL
TROUGH...WITH A FEW STRONG STORMS ALREADY NOTED JUST WEST OF THE
FORECAST AREA.  THE OVERALL CONSENSUS OF THE NEAR TERM CONVECTIVE
ALLOWING MODELS SUGGESTS THE LINE WILL FILL IN AND SPREAD EAST WITH
TIME THIS AFTERNOON/EVENING.  STEEP LAPSE RATES ARE CONTRIBUTING TO
MODERATE CAPE...WITH BULK SHEAR INCREASING TO 40KTS EAST OVER THE
SANDHILLS.  ADDITIONAL STORMS /POSSIBLY SEVERE/ ARE FORECAST.

WILL NEED TO MONITOR EAST CENTRAL COLORADO AND ADJACENT HIGH PLAINS
FOR ADDITIONAL CONVECTION THIS EVENING AND OVERNIGHT...WHICH MAY
GROW UPSCALE INTO A CONVECTIVE SYSTEM AIDED BY A STOUT LLJ AND A
WEAK MID LEVEL DISTURBANCE.  THE LATEST 12Z NAM12 CARRIES THE
CONVECTIVE COMPLEX NORTHEAST ACROSS SOUTHWEST NEBRASKA THROUGH MID-
MORNING ON MONDAY.  THIS SOLUTION HAS SUPPORT FROM THE CURRENT GFS
AS WELL.

ADDITIONAL STORMS WILL BE POSSIBLE MONDAY AFTERNOON ACROSS MUCH OF
THE OUTLOOK AREA  AS SFC LOW DEEPENS OVER THE WESTERN DAKOTAS AND A
STRONG UPPER TROUGH CROSSES THE NORTHERN PLAINS.  A LEE TROUGH
AND/OR STRONG COLD FRONT WILL PROVIDE A FOCUS FOR STORM DEVELOPMENT
LATE MONDAY AFTERNOON.  FAVORABLE SHEAR AND CAPE WOULD PROMOTE
SEVERE STORM DEVELOPMENT.  THE CURRENT DAY TWO SLIGHT RISK OUTLOOK
FROM SPC LOOKS GOOD.

APPARENT TEMPERATURES ARE FORECAST TO CLIMB NEAR 100 DEGREES
FAHRENHEIT MONDAY AFTERNOON ACROSS FRONTIER...LINCOLN...AND HAYES
COUNTIES. ATTM...GUIDANCE HAS BEEN A BIT WARM WITH TEMPERATURES...SO
WOULD LIKE A SECOND LOOK OVERNIGHT TO DETERMINE IF HEADLINES ARE
NEEDED.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 311 PM CDT SUN JUL 26 2015

MONDAY NIGHT...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID
LEVEL LAPSE RATES AND FAVORED RIGHT ENTRANCE REGION OF UPPER JET
TO WESTERN NEBRASKA. THIS WILL PROVIDE A FOCUS FOR STORMS AS A COLD
FRONT MOVES INTO THE FA. STRONG TO SEVERE STORMS POSSIBLE.

ON TUESDAY...A COLD FRONT WILL FINISH PUSHING THROUGH IN THE
MORNING WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
THE FAR SERN ZONES. MODELS HAVE TRENDED FASTER WITH THE
FRONT...SO LOWER HIGHS A FEW DEGREES AND MOVED POPS FURTHER
SOUTHEAST AS WELL. DRIER AIR WILL ALSO MOVE INTO THE FA WITH
WESTERN ZONES SEEING DEWPOINTS ONLY IN THE LOWER TO MID 40S.

DRY CONDITIONS EXPECTED WEDNESDAY INTO THURSDAY WITH SURFACE HIGH
PRESSURE AND A DRIER AIRMASS IN PLACE. A RETURN OF MOISTURE IN NW
FLOW ALOFT TO BRING AT LEAST A SLIGHT CHANCE BY
THURSDAY NIGHT...CONTINUING FRIDAY THROUGH SUNDAY. COVERAGE
HOWEVER LOOKS ISOLATED AT BEST.

TEMPERATURES WILL RANGE FROM 82 TO 88 TUESDAY...THEN MID 80S
WEDNESDAY. THE UPPER 80S ON THURSDAY WILL WARM TO THE LOWER 90S
FRIDAY...SATURDAY AND SUNDAY AS THE UPPER RIDGE BECOMES
ESTABLISHED IN THE DESERT SOUTHWEST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 627 PM CDT SUN JUL 26 2015

STRONG THUNDERSTORMS ARE LIKELY AT THE KLBF AND KVTN TERMINALS
THROUGH MID EVENING. WIND GUSTS UP TO 45 KTS ARE POSSIBLE AT THE
KLBF TERMINAL...AND AROUND 30 KTS AT THE KVTN TERMINAL. CIGS WITH
ANY THUNDERSTORMS MAY BE AS LOW AS 4000 FT AGL WITH VISBYS AS LOW
AS 2SM. AFTER 03Z THIS EVENING...CIGS WILL LIFT TO 12000 TO 20000
FT AGL WITH CLEARING EXPECTED BY MIDDAY MONDAY. THERE WILL BE
ANOTHER THREAT FOR STRONG TO SEVERE STORMS LATE MONDAY AFTERNOON
INTO MONDAY EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Jul 26, 4:07 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
407 PM CDT SUN JUL 26 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-272115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
407 PM CDT SUN JUL 26 2015 /307 PM MDT SUN JUL 26 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY WEST OF
VALENTINE THROUGH IMPERIAL. A FEW STORMS IN THIS AREA MAY BE
SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY AFTERNOON
AND EVENING AHEAD OF A FRONT. THE RISK OF SEVERE THUNDERSTORMS
WILL DIMINISH LATE MONDAY NIGHT AS A COLD FRONT COMES THROUGH.

HEAT INDICES ARE EXPECTED TO BE AROUND 100 DEGREES LATE MONDAY
AFTERNOON AND EARLY EVENING IN CENTRAL AND SOUTHWEST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS WEST OF A
VALENTINE THROUGH IMPERIAL LINE.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Local storm report, Jul 26, 7:59 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             S AINSWORTH             42.55N 99.86W
07/26/2015  E1.00 INCH       BROWN              NE   TRAINED SPOTTER

&&

JGOMEZ
Local storm report, Jul 26, 8:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND GST     10 ENE SPRINGVIEW       42.88N 99.57W
07/26/2015  E70 MPH          KEYA PAHA          NE   PUBLIC

&&

JGOMEZ
Local storm report, Jul 26, 8:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     5 S MULLEN              41.97N 101.04W
07/26/2015                   HOOKER             NE   LAW ENFORCEMENT

            SHINGLES BLOWN OFF THE WEST SIDE OF HOUSE.

&&

SJACOBS
Special weather statement, Jul 26, 8:16 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT SUN JUL 26 2015

NEZ036>038-059-070-071-270200-
FRONTIER NE-LOGAN NE-CUSTER NE-MCPHERSON NE-LINCOLN NE-HAYES NE-
816 PM CDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...WESTERN CUSTER...
LOGAN...HAYES...SOUTHEASTERN MCPHERSON AND FRONTIER COUNTIES UNTIL
900 PM CDT...

AT 815 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF STAPLETON
TO 7 MILES NORTHEAST OF DICKENS TO 7 MILES EAST OF PALISADE...AND
MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOMERSET...MARENGO...VICTORIA SPRINGS STATE RECREATION AREA...RED
WILLOW RESERVOIR STATE RECREATION AREA...PLEASANT HILL...DICKENS...
JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...LOGAN...MOOREFIELD...
QUICK...BROWN LAKE...LAKE MALONEY STATE RECREATION AREA...MEDICINE
CREEK RESERVOIR STATE RECREATION AREA...DANCING LEAF EARTH LODGE...
MAYWOOD...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...GANDY...
SHANKLIN BLUFF...STAPLETON AND MILLDALE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 253 AND 265.
 HIGHWAY 92 BETWEEN MILE MARKERS 214 AND 270.
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 11.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 167 AND 207.
 HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4094 10105 4167 10071 4169 9970 4105 10006
      4104 10023 4035 10023 4035 10116
TIME...MOT...LOC 0115Z 284DEG 31KT 4164 10046 4092 10091 4038 10096

BUTTLER
Local storm report, Jul 26, 8:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             2 SE LONG PINE          42.51N 99.67W
07/26/2015  E1.75 INCH       ROCK               NE   PUBLIC

&&

SBAKER
Local storm report, Jul 26, 8:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
833 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TORNADO          5 SSW LONG PINE         42.47N 99.74W
07/26/2015                   BROWN              NE   FIRE DEPT/RESCUE

            CONFIRMED TORNADO TOUCHDOWN SPOTTED BY PUBLIC RELAYED
            FROM LOCAL FIRE DEPARTMENT.

&&

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:05 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha25 min
Jul 26, 7:11 PM CDTSpecial Weather StatementLBFHayes, Lincoln64 min
Jul 26, 7:14 PM CDTSevere Thunderstorm WarningLBFKeya Paha31 min
Jul 26, 7:19 PM CDTSpecial Weather StatementLBFThomas41 min
Jul 26, 7:32 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Jul 26, 7:44 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock46 min
Jul 26, 7:49 PM CDTTornado WarningLBFBrown, Rock26 min
Jul 26, 8:16 PM CDTSpecial Weather StatementLBFFrontier, Hayes, Lincoln, Logan44 min
Jul 26, 8:17 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Jul 26, 8:32 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Jul 26, 9:15 PM CDTSpecial Weather StatementLBFCuster45 min
Jul 26, 9:28 PM CDTSpecial Weather StatementLBFRock47 min
Jul 26, 9:55 PM CDTSpecial Weather StatementLBFHolt50 min
Jul 26, 10:30 PM CDTSpecial Weather StatementLBFLoup45 min
Jul 26, 10:57 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.